# SDR AALA20040220

- Difficulty date: February 10, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T/1901/10  ON CLIMBOUT NR 2 OIL QUANTITY BEGINS TO DECREASE.  AT 20000 FEET OIL QUANTITY WAS AT ZERO AND OIL TEMPERATURE WENT UP TO 154.  OIL PRESSURE FLUCTUATED BETWEEN 30 PSI AND 50 PSI.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  AFTER LANDING ALL INDICATIONS RETURNED TO NORMAL.  FOUND OIL SYSTEM CONTAMINATION.  REPLACED NR 2 ENGINE IN ACCORDANCE WITH MCM 71-93-07.  SYSTEM GROUND CHECKED NORMAL OPERATION.
